Characteristic classes for spherical fibrations with fiber-preserving free groups actions

Edward Miller, B.M. Mann

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)327-377
JournalPacific Journal of Mathematics
Volume108
StatePublished - 1983

Cite this

Characteristic classes for spherical fibrations with fiber-preserving free groups actions. / Miller, Edward; Mann, B.M.

In: Pacific Journal of Mathematics, Vol. 108, 1983, p. 327-377.

Research output: Contribution to journalArticle

@article{c8d538624ce7477f9be911685c136adb,
title = "Characteristic classes for spherical fibrations with fiber-preserving free groups actions",
author = "Edward Miller and B.M. Mann",
year = "1983",
language = "English (US)",
volume = "108",
pages = "327--377",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",

}

TY - JOUR

T1 - Characteristic classes for spherical fibrations with fiber-preserving free groups actions

AU - Miller, Edward

AU - Mann, B.M.

PY - 1983

Y1 - 1983

M3 - Article

VL - 108

SP - 327

EP - 377

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

ER -